# SDR P5CA9700355

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Pin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO DOOR NR 1 LATCH PIN.  REPLACED PIN PER BOEING M/M 53-44-00.
